# SDR UIEA20190604360

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,462 hours, 21,161 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TOOK 3 ATTEMPTS TO START.  PERFORMED AUX POWER CONTROL UNIT BITE TEST. TEST PASS, NO FAULTS SHOWN. OPS NORMAL AS PER AMM 49-11-00.
